# SDR DALA2023082106764

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 56,509 hours, 40,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OF DOOR JAMB FROM STA Y=954 TO Y=990 BTW LONGS 26 RH TO 28 RH AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00049: CORROSION LEVEL 2. DOOR JAMB LOWER PAN WAS REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 7, REPAIR 7 FIGURE 201. (LP #2928163)
